# SDR USAA2015030300008

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 44,051 hours, 25,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7637
- Condition: Unserviceable
- Location: Zone 800
- Part time: 27,535 hours, 15,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RAFT SLIDE BAD FROM STOCK.  UPPER MOUNT HOLES DO NOT ALIGN & VELCRO ON GIRT BAR IS BAD.  PART NOT INSTALLED & RETURNED TO MANUFACTURER.
